# SDR ASOA2013031403202

- Difficulty date: February 22, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 21,487 hours, 19,867 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AN INDICATION ON FS 621.00 REAR PRESSURE BULKHEAD WEB AT BL 0.0, WL 112 TO WL 113 APPROX 1.5" LONG X 70 PERCENT FSH.  FAILED NDT INSPECTION.  REPAIRED IAW REO 601R-53-61-1285 REV.D.
